# SDR VNAA2020012761101

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 37,894 hours, 27,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD CEILING EMERGENCY FLOODLIGHT INOP. RE-CRIMPED 3RD CEILING EMERGENCY FLOODLIGHT GROUND WIRE IAW CRJ-700 ESPM 20-16-00 AND CRJ-700 AMM 33-51-09-000/400-801 [OPERATIONAL CHECK GOOD]
